MAUDE Adverse Event Report: MIO; INSET II 80/6 PCC PINK

MIO; INSET II 80/6 PCC PINK
Model Number MMT-925
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, the parent of the patient reported that as their daughter woke up this morning, it was noticed that the infusion set's tubing was disconnected from the clip at the quick release, while she was sleeping.Reportedly, the tubing was still connected to the pump and the end looked like a big ball of glue.The site location was her stomach and the pump was probably in pants or shorts.The infusion set was used for a day and they were stored in a plastic shelf container.They were unsure of any stress or pull on the tubing, but the pump was not dropped with the set connected to her body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 80/6 PCC PINK
MDR Report Key10447234
Report Number3003442380-2020-00365
Device Sequence Number11833236
Product Code FPA
UDI-Device Identifier05705244007871
UDI-Public05705244007871
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2023
Device Model NumberMMT-925
Device Lot Number5311063
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2020
Initial Report FDA Received Date08/25/2020
Patient Sequence Number1